# SDR HALA2018090100410

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 26,961 hours, 63,287 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Probe
- Part number: 889313
- Part serial: 19880
- Condition: False Indication
- Location: Hp Speed
- Part time: 715 hours, 1,553 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE COMPRESSOR STALL ILLUMINATED ON EAD DURING TAXI. FLT CREW REPORTED NO AUDIBLE BANG, NO TGT SPIKE, NO LOSS OF ENGINE RESPONSE ON RIGHT ENGINE, FAULT CODE 771203.   REMOVED AND REPLACED THE HP SPEED PROBE IAW AMM 77-12-01. OK FOR SERVICE.
